# SDR 0501306627

- Difficulty date: August 18, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- Aircraft time: 95,270 hours, 16,443 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED WITH NOSE GEAR UP.  FAILURE OF THE NLG DOOR ACTUATOR CAUSED THE NOSE GEAR NOT TO DEPLOY.   PASSENGERS/CREW DEPLANED VIA SLIDES.  ORIGINALLY IT WAS REPORTED THAT THE NOSE GEAR HAD COLLAPSED ON THE RUNWAY AFTER LANDING.
